# SDR ASAA0510032

- Difficulty date: March 29, 2005
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 654577610
- Condition: Corroded
- Location: Bs 907 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STR SPLICE AT BSTA 907 STR 27L HAS CORROSION.  AFT CARGO PIT STR SPLICE @ BSTA 907 27L, REPLACED WITH MADE REPAIR PART IAW SRM.  (K)
